# SDR M2L2009F00000

- Difficulty date: May 11, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N7520N
- Make and model: Cessna TU206G
- Aircraft serial: U20603663
- Engine: Cont TSIO520M
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 122005218
- Condition: Broken
- Location: Aileron
- Part time: 11,950 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS PART HAS 2 SMALL 90 DEGREE ANGLES AT EITHER SIDE BOTTOM.  THEY HAVE LITTLE OR NO ACTUAL STRENGTH OTHER THAN TO PREVENT THE LOWER WING SKIN FROM NOT BEING SECURED.   RT AILERON OTBD HINGE BRACKET.  (K)
